User menu

The reverse TAL-family of rules for bankruptcy problems

Bibliographic reference van den Brink, René ; Moreno-Ternero, Juan de Dios. The reverse TAL-family of rules for bankruptcy problems. In: Annals of Operations Research, Vol. 245, p. 449-465 (2017)
Permanent URL http://hdl.handle.net/2078.1/186502
  1. Arin, J., Benito-Ostolaza, J., & Inarra, E. (2015). The RTAL-family of rules for bankruptcy problems: A characterization. Mimeo: University of the Basque Country.
  2. Aumann Robert J, Maschler Michael, Game theoretic analysis of a bankruptcy problem from the Talmud, 10.1016/0022-0531(85)90102-4
  3. Bergantiños Gustavo, Lorenzo Leticia, The equal award principle in problems with constraints and claims, 10.1016/j.ejor.2007.04.002
  4. van den Brink René, Funaki Yukihiko, van der Laan Gerard, Characterization of the Reverse Talmud bankruptcy rule by Exemption and Exclusion properties, 10.1016/j.ejor.2013.01.052
  5. Casas-Méndez Balbina, Fragnelli Vito, García-Jurado Ignacio, Weighted bankruptcy rules and the museum pass problem, 10.1016/j.ejor.2011.05.033
  6. Chambers Christopher P., Asymmetric rules for claims problems without homogeneity, 10.1016/j.geb.2005.02.005
  7. Chambers Christopher P., Moreno-Ternero Juan D., Taxation and poverty, 10.1007/s00355-015-0905-4
  8. Chambers Christopher P., Thomson William, Group order preservation and the proportional rule for the adjudication of conflicting claims, 10.1016/s0165-4896(02)00038-0
  9. Chun Youngsub, Equivalence of axioms for bankruptcy problems, 10.1007/s001820050122
  10. Chun, Y., Schummer, J., & Thomson, W. (2001). Constrained egalitarianism: A new solution for claims problems. Seoul Journal of Economics, 14, 269–297.
  11. Curiel, I., Maschler, M., & Tijs, S. (1987). Bankruptcy games. Zeitschrift für Operations Research, 31, A143–A159.
  12. Flores-Szwagrzak Karol, Priority classes and weighted constrained equal awards rules for the claims problem, 10.1016/j.jet.2015.08.008
  13. Giménez-Gómez José-Manuel, Osório Antonio, Why and how to differentiate in claims problems? An axiomatic approach, 10.1016/j.ejor.2014.09.023
  14. Giménez-Gómez José-Manuel, Peris Josep E., A proportional approach to claims problems with a guaranteed minimum, 10.1016/j.ejor.2013.06.039
  15. Harless Patrick, Endowment additivity and the weighted proportional rules for adjudicating conflicting claims, 10.1007/s00199-016-0960-9
  16. Herrero Carmen, Villar Antonio, Sustainability in bankruptcy problems, 10.1007/bf02579019
  17. Hougaard Jens Leth, Moreno-Ternero Juan D., Østerdal Lars Peter, A unifying framework for the problem of adjudicating conflicting claims, 10.1016/j.jmateco.2012.01.004
  18. Hougaard Jens Leth, Moreno-Ternero Juan D., Østerdal Lars Peter, Rationing in the presence of baselines, 10.1007/s00355-012-0664-4
  19. Hougaard Jens Leth, Moreno-Ternero Juan D., Østerdal Lars Peter, Rationing with baselines: the composition extension operator, 10.1007/s10479-013-1471-8
  20. Huijink S., Borm P.E.M., Kleppe J., Reijnierse J.H., Bankruptcy and the per capita nucleolus: The claim-and-right rules family, 10.1016/j.mathsocsci.2015.06.005
  21. Ju, B.-G., & Moreno-Ternero, J. D. (2017). Fair allocation of disputed properties. International Economic Review, 58(4).
  22. MORENO-TERNERO JUAN D., BANKRUPTCY RULES AND COALITIONAL MANIPULATION, 10.1142/s0219198907001308
  23. Moreno-Ternero Juan D., Voting over piece-wise linear tax methods, 10.1016/j.jmateco.2010.11.002
  24. Moreno-Ternero Juan D., A coalitional procedure leading to a family of bankruptcy rules, 10.1016/j.orl.2010.10.001
  25. Moreno-Ternero Juan D, Roemer John E, Impartiality, Priority, and Solidarity in the Theory of Justice, 10.1111/j.1468-0262.2006.00710.x
  26. Moreno-Ternero Juan D., Roemer John E., A common ground for resource and welfare egalitarianism, 10.1016/j.geb.2012.03.005
  27. Moreno-Ternero Juan D., Villar Antonio, The Talmud rule and the securement of agents' awards, 10.1016/s0165-4896(03)00087-8
  28. Moreno-Ternero Juan D., Villar Antonio, The TAL-Family of Rules for Bankruptcy Problems, 10.1007/s00355-006-0121-3
  29. MORENO-TERNERO JUAN D., VILLAR ANTONIO, On the Relative Equitability of a Family of Taxation Rules, 10.1111/j.1467-9779.2006.00264.x
  30. Moulin H., Equal or proportional division of a surplus, and other methods, 10.1007/bf01756289
  31. Moulin Herve, Priority Rules and Other Asymmetric Rationing Methods, 10.1111/1468-0262.00126
  32. O'Neill Barry, A problem of rights arbitration from the Talmud, 10.1016/0165-4896(82)90029-4
  33. Pulido Manuel, Sánchez-Soriano Joaquín, Llorca Natividad, 10.1023/a:1016395917734
  34. Pulido M., Borm P., Hendrickx R., Llorca N., Sánchez-Soriano J., Compromise solutions for bankruptcy situations with references, 10.1007/s10479-007-0241-x
  35. Thomson William, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: a survey, 10.1016/s0165-4896(02)00070-7
  36. Thomson William, Two families of rules for the adjudication of conflicting claims, 10.1007/s00355-008-0302-3
  37. Thomson, W. (2013). The theory of fair allocation. Princeton: Princeton University Press (forthcoming).
  38. Thomson William, Axiomatic and game-theoretic analysis of bankruptcy and taxation problems: An update, 10.1016/j.mathsocsci.2014.09.002
  39. Thomson William, For claims problems, compromising between the proportional and constrained equal awards rules, 10.1007/s00199-015-0888-5
  40. Thomson, W. (2017). How to divide when there isn’t enough: From the Talmud to game theory. Econometric Society Monograph. Cambridge, MA: Cambridge University Press.
  41. Timoner Pere, Izquierdo Josep M., Rationing problems with ex-ante conditions, 10.1016/j.mathsocsci.2015.11.001
  42. Yeh Chun-Hsien, Protective Properties and the Constrained Equal Awards Rule for Claims Problems: A Note, 10.1007/s00355-006-0122-2
  43. Young H. Peyton, On Dividing an Amount According to Individual Claims or Liabilities, 10.1287/moor.12.3.398